# SDR EPUA201908196001

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N92JJ
- Make and model: Cessna 208B
- Aircraft serial: 208B1074
- Aircraft time: 10,683 hours, 18,517 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Transducer
- Condition: Failed
- Location: Fuel Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT PILOT REPORTS THAT THE FUEL FLOW GAUGE IS FLUCTUATING BETWEEN 100 AND 450 PPH.  MAINTENANCE REPLACED FUEL FLOW TRANSDUCER, OPS CHECK GOOD.
